# SDR CALA2016111400920

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 45,987 hours, 19,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT TEST FAILS, EMER BATTERY L AND EMER BATTERY R. REPLACED BATTERIES IAW AMM 33-51-38. OPS TEST GOOD.
